Translator Disclaimer
November 2010 Nonparametric density estimation for functional data by delta sequences
B. L. S. Prakasa Rao
Braz. J. Probab. Stat. 24(3): 468-478 (November 2010). DOI: 10.1214/09-BJPS104

Abstract

We consider the problem of estimation of density function by the method of delta sequences for functional data with values in an infinite dimensional separable Banach space.

Citation

Download Citation

B. L. S. Prakasa Rao. "Nonparametric density estimation for functional data by delta sequences." Braz. J. Probab. Stat. 24 (3) 468 - 478, November 2010. https://doi.org/10.1214/09-BJPS104

Information

Published: November 2010
First available in Project Euclid: 2 August 2010

zbMATH: 1298.62063
MathSciNet: MR2719697
Digital Object Identifier: 10.1214/09-BJPS104

Rights: Copyright © 2010 Brazilian Statistical Association

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 3 • November 2010
Back to Top